Discussions that mention levaquin

Open to All Other Health Topics board


Hello again,
I just really need someone to tell me "its nothing" before I run off to the ER again and end up with a huuuge bill for nothing.

I've been having pain in my lower right quadrant all day today. It tends to somewhat subside when I dont walk. The only the thing I can compare it to is menstrual pain (def NOT it since I'm not even close to my period) or a runners cramp. I've also been experiencing some frequent uranination the last week or so, which I went to see a doc for. I figured it was a UTI and so did she, so i was perscribed 3 pills of Levaquin for me which I finished taking today. The only thing is, I've had UTIs before and there was never actual pain, just discomfort. Especially since my antibiotics are done and the UTI is supposedly gone. The only thing I noticed today was some slight gas and heartburn(which isnt too unsual for me since I have IBS)

Since the pain hasnt gone away all day I started looking it up and the only thing that keeps popping up is Appendicitis, ironically enough I wasn't experiencing any nausea until I started reading about appendicitis, which leaves me even more confused since I can't tell if the nausea is related to the pain, was brought on my sheer worry and stress of having my appendix burst, or is a result of my not having anything to eat all day because of the anxiety.

Can this possibly just be gas or something else? Or should I continue freaking out?

Thanks for any help.